Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 382859, 9 pages
http://dx.doi.org/10.1155/2015/382859
Research Article

Control for Nonlinear Stochastic Systems with Time-Delay and Multiplicative Noise

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
3Institute of Science and Technology, North China Electric Power University, Beijing 102206, China

Received 8 August 2014; Accepted 26 September 2014

Academic Editor: Quanxin Zhu

Copyright © 2015 Ming Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Gao, Weihai Zhang, and Zhengmao Zhu, “ Control for Nonlinear Stochastic Systems with Time-Delay and Multiplicative Noise,” Mathematical Problems in Engineering, vol. 2015, Article ID 382859, 9 pages, 2015. https://doi.org/10.1155/2015/382859.